Mylan 100mcg/hrfentanyl Transdermal Patch

3 Replies Updated



Conversation Starter

Comments Submitted Says:


Since being on this patch fourteen days, my restless legs have become much worse.Can this be related to the pain patch? I now take 1 MG of Klonopin, but it doesn't seem to be helping much. Has anyone had this same problem?



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
chaos Says:

Not me - I have been on patch and I take Klonpin, but don't hve RLS, maybe you need a stronger RLS med? Good luck!!

REPLYSHAREREPORT
Was this helpful?     0     0  
2
linnietea Says:

Have offered information about fentanyl patches 100 ul.1-Q72·Hrs.because of the war on Drugs,mainly,marijuana,we, veterans are getting treated as criminals as though it's strange for us to have extraneous pain.We couldn't call in a sick day,had to work-sick/well.war is really hell.NOW,we've become the bottom feeders according to any VA doctor who takes a dislike to you.Please..Anyone who has issues with chronic pain,don't stop voicing opposition to the way politicians are NOW making medical decisions.if it can happen to veterans,civilians stand no chance.

I do have a question..you think prisoners in Gitmo,ever had to beg for care,as we Americans or the multitude of illegal aliens overwhelming our medical facilities to the degree they can't function?? WHAT IS WRONG WITH THIS PICTURE? American patients have to beg for proper pain medication: YET prisoners in Gitmo- illegals get whatever they need... maybe someone has been smoking that funny marijuana..... If you're not afraid, I'd really like to hear from other veterans. please/PLEASE FOR THE PERSON ASKING ABOUT THE FENTANYL PATCH AND INCREASED FRUSTRATION WITH RLS- I know rls is a neurological disorder that causes pain/involuntary movements of the legs upon relaxation.It's listed as a sleep disorder, and a physician I have talked with suggested using Requip-a drug for Parkinson's disease. THINK,WHAT DOES THE DISEASE DO, it causes involuntary movements of the body. Check the list of drugs that cause increased problems and you'll be surprised at the different ones we never consider to be the culprits. Seriously, benzodiazepines can increase the problem, so can benadryl... Check the list. look up rls/drugs that cause involuntary movement. Also ask your Dr about the Requip. If you're already miserable, what can it hurt to research for yourself? there's a wealth of information at your fingertips on any medical issues.enter it as a question...you'll be overwhelmed with information,GOOD information.

REPLYSHAREREPORT
Was this helpful?     2     0  
3
Verwon Says:

It is possible, since this medication does affect the central nervous system, it basically acts as a depressant.

The FDA warns that it carries the risk of being habit forming, and may cause side effects, such as nausea, dizziness, headache, dry mouth, constipation, and headache.

Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Transdermal Patch How to
Any and all input is welcomed, regardless of medication being delivered. So about 4 years ago my pain doctor tried to pu... 9 replies
Vitamin Transdermal Patches
I’ve tried the vitamin patches and feel like they worked better than most pills. I would like to know if anyone el...
Fentanyl Transdermal Patch
## I HAVE TAKEN FENTANYL TRANS PATCHES FOR QUITE SOME TIME NOW, DUE TO ENDOMETRIOSIS. BEWARE WHEN YOU GO INTO HOSPITAL, ... 22 replies
Morphine Transdermal Patch
EXPLAIN THE PHAMOCODYNAMICS AND KINECTICS AND IF IT PASSES THE FIRST PASS METABOLISM INCLUDING THE SITE OF ACTION ## ARE... 2 replies
Duragesic Transdermal Patch
I have been on the Duragesic Transdermal Patch for years. I've never used the generic form, so I can't compare t... 26 replies
Duragesic Transdermal Patch
Recently the Duragesic patch I have been using has been changes from what used to look like a liquid and now is just a s... 6 replies
ibuprofen transdermal patch
My podiatrist gave me an ibuprofen transdermal patch four years ago. It was great. It was of course experimental, then. ... 3 replies
Tolerence Fentanyl Transdermal Patch
I've been using the the 25mcg patch for chronic pain for 3mos. and feel it is not working as well as it did in the b... 7 replies
FENTANYL 50 MCG/HOUR TRANSDERMAL PATCH
I WAS PRESCRIBED THE 50 MCG/HR FENTANYL PATCH FOR CHRONIC BACK PAIN & DEGENERATIVE DISC DISEASE. I WAS GIVEN THE PRE... 319 replies
Getting off 50mcg/hr Fentanyl Transdermal patch
I've been on 50mcg/hr Fentanyl Transdermal patch, for 9 years. I've had 4 major back surgeries and kidney stones... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 February 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA